MathSciNet Relay Station
MathSciNet bibliographic data
MR2825219 47G10 (30E20 42B20 47A53)
Karlovich, Alexei Yu.; Spitkovsky, Ilya M. On singular integral operators with semi-almost periodic coefficients on variable Lebesgue spaces. J. Math. Anal. Appl. 384 (2011), no. 2, 706–725.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement